Affordable Access

Publisher Website

Traveling wave solutions for a quantum hydrodynamic model

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
14
Issue
3
Identifiers
DOI: 10.1016/s0893-9659(00)00149-x
Keywords
  • Quantum Hydrodynamics
  • Traveling Waves
  • Painleve Ii Equation
Disciplines
  • Physics

Abstract

Abstract A traveling wave analysis for a quantum hydrodynamic model is performed. The isobaric, isentropic, and isothermal cases are studied. In all three cases, the qualitative behaviour of the solutions is analysed.

There are no comments yet on this publication. Be the first to share your thoughts.